# SDR HAIHEEA9943

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Wont Track
- Location: M/R
- Part time: 7,112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE WILL NOT TRACK OR BALANCE.
